Advanced search
Add to list

Bilateral blindness after starting highly active antiretroviral treatment in a patient with HIV infection and cryptococcal meningitis

(2005) ACTA CLINICA BELGICA. 60(1). p.10-12
Author
Organization
Abstract
A 26-year-old HIV-seropositive Caucasian man with cryptococcal meningitis developed permanent bilateral blindness shortly after starting highly active antiretroviral treatment. The blindness may have been a consequence of an immune reactivation inflammatory syndrome caused by this treatment.
Keywords
blindness, cryptococcal meningitis, HIV infection, VISUAL-LOSS, IMMUNODEFICIENCY, NEOFORMANS

Citation

Please use this url to cite or link to this publication:

MLA
De Schacht, C, RME Smets, Steven Callens, et al. “Bilateral Blindness After Starting Highly Active Antiretroviral Treatment in a Patient with HIV Infection and Cryptococcal Meningitis.” ACTA CLINICA BELGICA 60.1 (2005): 10–12. Print.
APA
De Schacht, C, Smets, R., Callens, S., & Colebunders, R. (2005). Bilateral blindness after starting highly active antiretroviral treatment in a patient with HIV infection and cryptococcal meningitis. ACTA CLINICA BELGICA, 60(1), 10–12.
Chicago author-date
De Schacht, C, RME Smets, Steven Callens, and Robert Colebunders. 2005. “Bilateral Blindness After Starting Highly Active Antiretroviral Treatment in a Patient with HIV Infection and Cryptococcal Meningitis.” Acta Clinica Belgica 60 (1): 10–12.
Chicago author-date (all authors)
De Schacht, C, RME Smets, Steven Callens, and Robert Colebunders. 2005. “Bilateral Blindness After Starting Highly Active Antiretroviral Treatment in a Patient with HIV Infection and Cryptococcal Meningitis.” Acta Clinica Belgica 60 (1): 10–12.
Vancouver
1.
De Schacht C, Smets R, Callens S, Colebunders R. Bilateral blindness after starting highly active antiretroviral treatment in a patient with HIV infection and cryptococcal meningitis. ACTA CLINICA BELGICA. 2005;60(1):10–2.
IEEE
[1]
C. De Schacht, R. Smets, S. Callens, and R. Colebunders, “Bilateral blindness after starting highly active antiretroviral treatment in a patient with HIV infection and cryptococcal meningitis,” ACTA CLINICA BELGICA, vol. 60, no. 1, pp. 10–12, 2005.
@article{2308781,
  abstract     = {A 26-year-old HIV-seropositive Caucasian man with cryptococcal meningitis developed permanent bilateral blindness shortly after starting highly active antiretroviral treatment. The blindness may have been a consequence of an immune reactivation inflammatory syndrome caused by this treatment.},
  author       = {De Schacht, C and Smets, RME and Callens, Steven and Colebunders, Robert},
  issn         = {0001-5512},
  journal      = {ACTA CLINICA BELGICA},
  keywords     = {blindness,cryptococcal meningitis,HIV infection,VISUAL-LOSS,IMMUNODEFICIENCY,NEOFORMANS},
  language     = {eng},
  number       = {1},
  pages        = {10--12},
  title        = {Bilateral blindness after starting highly active antiretroviral treatment in a patient with HIV infection and cryptococcal meningitis},
  volume       = {60},
  year         = {2005},
}

Web of Science
Times cited: